# SDR AALA202507092443

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 31,876 hours, 15,388 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW COMPLAINING OF ELECTRICAL ODOR IN AFT GALLEY. DURING PREFLIGHT. ACCOMPLISHED SOF JOB CARD 26L00021001 SUSPECT 5-7 AFT GALLEY COFFEE MAKER SOURCE OF SOF.MAINTENANCE REPLACED COFFEEMAKER.
